Weak Uncorrelatedness of Random Variables
No Thumbnail Available
Date
2006
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
New measures of independence for n random variables, based on their moments, are studied. A scale of degrees of independence for random variables which starts with uncorrelatedness (for n = 2) and finishes at independence is constructed. The scale provides a countable linearly ordered set of measures of independence.
Description
Keywords
independence, uncorrelatedness, convolution, moments, characteristic function
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Source
Volume
26
Issue
2
Start Page
379
End Page
384